7 doctors weighed in:

I have numbness in my feet and I think it is because I am diabetic. What should I do?

7 doctors weighed in
3 doctors agree

In brief: See a doctor

After an exam he may want to order some tests to evaluate the nerves and determine if you have neuropathy.

In brief: See a doctor

After an exam he may want to order some tests to evaluate the nerves and determine if you have neuropathy.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
2 doctors agree

In brief: Get checked

If you think you may be diabetic get checked out.
It can cause numbness in the toes and feet. More importantly you need to find out if you are diabetic.

In brief: Get checked

If you think you may be diabetic get checked out.
It can cause numbness in the toes and feet. More importantly you need to find out if you are diabetic.
Dr. Johnnie Alston
Dr. Johnnie Alston
Thank
Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: Talk to your

Internist, endocronologist, or podiatrist.
It sounds like you have diabetic neuropathy. Depending on the severity, it is possible to have it reversed. Evidence based medicine has shown metanx which is a vitamin containing l-methylfolate, b6 and B12 to increase epidermal nerve fibers and improve neuropathic symptoms.

In brief: Talk to your

Internist, endocronologist, or podiatrist.
It sounds like you have diabetic neuropathy. Depending on the severity, it is possible to have it reversed. Evidence based medicine has shown metanx which is a vitamin containing l-methylfolate, b6 and B12 to increase epidermal nerve fibers and improve neuropathic symptoms.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Dr. Payam Rafat
Podiatry

In brief: Get evaluated

If the symptoms are due to neuropathy, topical capsaicin may be helpful for some, while others may benefit with oral medications.
Watch you sugar intake, and have your vitamin b levels checked and supplemented as necessary. Consult with your physician for an appropriate plan of care.

In brief: Get evaluated

If the symptoms are due to neuropathy, topical capsaicin may be helpful for some, while others may benefit with oral medications.
Watch you sugar intake, and have your vitamin b levels checked and supplemented as necessary. Consult with your physician for an appropriate plan of care.
Dr. Payam Rafat
Dr. Payam Rafat
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors